# SDR SWAA2022021460582

- Difficulty date: January 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT ; 2022-11374 / [01] REPLACED BRACKET AND FASTENERS LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9; SEE INDIVIDUAL SINGOFFS BELOW.; [02] TEST OK AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
